# SDR SWIA202265448

- Difficulty date: February 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANS COWL LOWER A BRACKET CRACKED     (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED A-BRACKET ( STAND OFF ) P/N CN624-2082-201  IAW ALL STEPS OF REO 670-54-21-971 REV A, DATED 2017/05/11. WEIGHT REMOVED = 0.04LBS. WEIGHT INSTALLED = 0.04LBS. NO WEIGHT CHANGE. VERIFIED WITH SCALE TUC1755 NEXT CAL DUE 30-SEP-22. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
